# SDR ABXA20250218046

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767306
- Aircraft serial: 25577
- Aircraft time: 91,007 hours, 31,527 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO DOOR INDICATION, PRESSURIZATION NORMAL, LIGHT WENT OUT AFTER FLIGHT DESCENDED BELOW FL240. FLIGHT DIVERT TO KATL WHILE AT FL180,A/C LANDED SAFELY AND MTX GROUNDED A/C THEN DEFERRED MAIN CARGO DOOR INDICATION IAW MEL ABX-52-71-1-2 AND RETURNED AC TO SERVICE.
